# SDR ASOA2013032003239

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,069 hours, 6,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT  EXTERIOR EMERGENCY LIGHT IS OUT.  R & R LEFT AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15.
